# SDR 96FDEA00510

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6519862
- Condition: Corrosion
- Location: Bs 318/335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 400, CORROSION (C53-111-03) ON RT MID NOSE CHORD VERTICAL FLANGE EMANATING FROM BENEATH A VERTICAL STIFFENER BS 518 AND TWO BULGES IN FLOOR WEB ON CHORDS HORIZONTAL FLANGE BS 318 AND 335, RBL 15, WL 159, ACCESS REQUIRED.  *S/D*  REMOVED AND REPLACED RT MID CHORD STA 294 TO 351 WL 159, RBL 15.  ALL WORK IAW BAC BRW NR 65-18415.
